# SDR GTIA040154

- Difficulty date: February 27, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 60714622
- Part serial: 083C2808
- Condition: Malfunctioned
- Location: Pack Auto Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 1148 - AFTER TAKEOFF FROM ACY, THE AFT LEFT AND RIGHT DETECTORS WENT OFF AND FLIGHT ATTENDANT'S SAID AN OIL HAZE WAS IN THE AIR.  LOOKED AT CABIN TEMP VALVE AND RIGHT VALVE WAS MAX TO THE RIGHT.  PUT RIGHT VALVE TO MANUAL AND DROVE VALVE TO COLD.  A/C CLEARED OF HAZE IN THE AFT AND DETECTORS WENT OFF.  REMOVED AND REPLACED RIGHT AUTO TEMP CONTROLLER.  SYSTEM CHECKS GOOD.  (M)
